On some mathematical modelling of the self-field MPD thrusters

TitleOn some mathematical modelling of the self-field MPD thrusters
Publication TypeJournal Article
AuthorsCoclici, Cristian, Jörg Heiermann, Gheorghe Morosanu, and Wolfgang L. Wendland
Journal titleZAMMZeitschrift für Angewandte Mathematik und Mechanik
Year2004
Pages598 - 631
Volume84
Issue9
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5806), last updated on Fri, 18 Sep 2009 10:43:57 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: